Aa
A
A
A
Close
Addiction: Substance Abuse Community
32k Members
Avatar universal

A Rock and a Hard Place

I'm not sure this is the proper subject posting but I can't think of another community that could understand my "problems". I have what 3 of my physicians term drug sensitivities. I have been hospitalized for, they think, withdrawal from prozac and or cymbalta. Initially they thought it was Addison's but testing said no. I then went through hell when my neurologist put me on xyrem for narcolepsy. I couldn't handle my inhaler for asthma- I would shake and felt all hyped up. Currently I have been getting steroid epidural type injections in my back. Now they are going to try a facets block- but they couldn't get me scheduled for 6 weeks ! So after I moved heaven and earth for the witch at the scheduling desk, they moved it up 3 weeks. In the meantime, they put me on oxycodone. I was weak, kept sleeping, headache,I shallow breathing, etc. I called my pain doc on Sunday to tell them my symptoms- left a message. They never called back so by Tuesday afternoon I was at med-express. My resting heart rate was 112, shaking like a leaf, severe mood swings, etc. They did an EKG. Thank goodness it was fine. They couldn't get my GP to call back, so I layed there for about half an hour till my heart rate went below 100 and they sent me home and told me no hydro. So I was in such pain my husband got the pain doc and they put me on Hydroco/APAP 5-325 plus I'm taking 4 ibuprofen every 6 hours. I am in so much pain I can't handle it. I don't know what to do.. Any ideas ? I was ready to take the whole bottle of oxy I had left, but my husband flushed it down the toilet. I don't know what clued him in.
1 Responses
Avatar universal
HI Welcome to the forum ......you have so much going on with your health I wish I new where to begin coming off any antidepressant can have side effect I know from personal experience but it souds like you have a whole host of helth problems and are beyond the scope of a home detox your going to have to trust your doctors to bring you off this stuff we will be here to suppoert you but I think  our advise would be counter productive considering all your health problems let us know what the doctors say and yes you can have withdrawals coming off A/Ds  good luck and God bless.......Gnarly    
Have an Answer?
Top Addiction Answerers
495284 tn?1333897642
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Smoking substitute may not provide such a healthy swap, after all.
How to lower your heart attack risk.